Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 7, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 23, 2007, 4:45 AM MDT. It took effect at Apr 23, 2007, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2007, 4:45 AM MDT (10:45 UTC)
- In effect from
- Apr 23, 2007, 12:00 PM MDT
- Expired
- Apr 24, 2007, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 231045 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 445 AM MDT MON APR 23 2007 ...STRONG WINDS RETURN TO THE AREA... .AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GENERATE HELP TIGHTEN UP OUR SURFACE PRESSURE GRADIENT. THIS WILL COMBINE WITH STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE TO GIVE US VERY WINDY CONDITIONS THIS AFTERNOON AND EARLY EVENING. IN ADDITION WINDS MAY CAUSE ISOLATED AREAS OF BLOWING DUST...THAT COULD REDUCE VISIBILITIES TO LESS THAN A MILE. THE WINDS WILL DIMINISH VERY SLOWLY AFTER MIDNIGHT. NMZ022>025-030>032-TXZ055-056-231845- /O.NEW.KEPZ.WI.Y.0007.070423T1800Z-070424T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 445 AM MDT MON APR 23 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH POSSIBLE. ISOLATED AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AND MAKE DRIVING HAZARDOUS. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES ARE URGED TO BE CAUTIOUS THIS AFTERNOON. THE WINDS WILL SLOWLY WEAKEN AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KEPZ 231726 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1126 AM MDT MON APR 23 2007 ...STRONG WINDS RETURN TO THE AREA... .AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP TIGHTEN UP OUR SURFACE PRESSURE GRADIENT THIS AFTERNOON AND EVENING. THIS WILL COMBINE WITH STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE TO GIVE US VERY WINDY CONDITIONS THIS AFTERNOON AND EARLY EVENING. IN ADDITION WINDS MAY CAUSE ISOLATED AREAS OF BLOWING DUST...THAT COULD REDUCE VISIBILITIES TO LESS THAN A MILE. THE WINDS WILL DIMINISH VERY SLOWLY AFTER MIDNIGHT. NMZ025-240600- /O.EXT.KEPZ.WI.Y.0007.070423T1800Z-070424T0600Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 1126 AM MDT MON APR 23 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH POSSIBLE. ISOLATED AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AND MAKE DRIVING HAZARDOUS. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES ARE URGED TO BE CAUTIOUS THIS AFTERNOON. THE WINDS WILL SLOWLY WEAKEN AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NMZ022>024-030>032-TXZ055-056-240200- /O.CON.KEPZ.WI.Y.0007.070423T1800Z-070424T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 1126 AM MDT MON APR 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS TO 50 MPH POSSIBLE. ISOLATED AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AND MAKE DRIVING HAZARDOUS. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES ARE URGED TO BE CAUTIOUS THIS AFTERNOON. THE WINDS WILL SLOWLY WEAKEN BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BIRD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 22, 1:56 PM MDT, 14 hours 49 minutes earlier.
Area forecast discussion, Apr 22, 1:56 PM MDT, 14 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 156 PM MDT SUN APR 22 2007 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHWESTERN UNITED STATES MONDAY AND TUESDAY BRINGING WINDY CONDITIONS ALONG WITH A FEW MOUNTAIN RAIN SHOWERS. WESTERLY WINDS AND HIGH PRESSURE WILL RESULT IN WARM DRY WEATHER FOR THE REMAINDER OF THE WEEK. && .DISCUSSION... LATEST SATELLITE DATA AND MODEL OUTPUT SHOWING CONSISTENCY WITH EARLIER RUNS INDICATING NO SIGNIFICANT CHANGES REQUIRED TO EARLIER OUTLOOK. UPPER LOW NOW LOCATED OVER NORTHERN CALIFORNIA WITH SYSTEM EXPECTED TO DIG/AMPLIFY INTO NORTHERN ARIZONA BY MONDAY AFTERNOON WITH ASSOCIATED TROUGH AXIS PIVOTING THROUGH NEW MEXICO MONDAY NIGHT/TUESDAY MORNING. MAJOR LEE CYCLOGENESIS WILL CONCURRENTLY OCCUR VICINITY OF SOUTHEAST COLORADO DURING THIS TIME WITH LOWER AND MIDDLE TROPOSPHERIC GRADIENTS STRENGTHENING. THUS WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY. 70 KT MID LEVEL SPEED MAX WILL EXTEND THROUGH THE CWA SUGGESTING SPEEDS AT LEAST NEAR ADVISORY CRITERIA. HOWEVER A LIMITING FACTOR IS MAXIMUM DYNAMIC LIFT ASSOCIATED WITH DIFFERENTIAL PVA WILL OCCUR AFTER DARK AROUND 6Z TUESDAY WHEN NOCTURNAL COOLING HAS LOWERED MIXING HEIGHTS. STRONG DYNAMIC LIFT AND COOLING ALOFT MAY ALSO PRODUCE ISOLATED PRECIP OVER NORTHERN MOUNTAINS DESPITE LIMITED MOISTURE. ON WEDNESDAY FLAT RIDGE WILL MOVE ACROSS SOUTHERN ROCKIES WITH FLOW ALOFT WEAKENING AND BECOMING MORE NORTHWESTERLY AS ANOTHER STRONGER UPPER RIDGE APPROACHES FROM THE WEST. THIS PATTERN SHOULD PRODUCE WARM DRY WEATHER WITH RELATIVELY LIGHTER WINDS. && .AVIATION... VFR CONDITIONS WITH A FEW AREAS OF CEILINGS ABOVE 10,000 FEET AGL THROUGH MONDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 54 85 58 78 51 / 0 0 0 10 0 SIERRA BLANCA TX 52 83 55 75 48 / 0 0 0 0 0 LAS CRUCES 51 84 54 77 47 / 0 0 0 10 0 ALAMOGORDO 49 83 53 75 45 / 0 0 0 10 10 CLOUDCROFT 36 60 38 53 30 / 0 0 10 20 10 TRUTH OR CONSEQUENCES 49 81 53 73 45 / 0 0 10 20 10 SILVER CITY 45 70 45 66 39 / 0 0 10 20 0 DEMING 51 83 55 75 47 / 0 0 0 10 0 LORDSBURG 51 82 54 76 46 / 0 0 10 10 10 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/PARK
Hazardous weather outlook, Apr 23, 4:26 AM MDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 426 AM MDT MON APR 23 2007 NMZ022>025-030>032-TXZ055-056-241030- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 426 AM MDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GENERATE STRONG WINDS ACROSS THE BORDERLAND. AFTERNOON WIND SPEEDS OF 25 TO 35 MPH WITH GUST NEAR 50 CAN BE EXPECTED BY THE AFTERNOON. ISOLATED AREAS MAY SEE SOME BLOWING DUST THAT WOULD REDUCE VISIBLITIES. WINDS SHOULD SLOWLY TAPER OFF AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY TO WINDY AGAIN ON TUESDAY...BUT THE REST OF THE WEEK LOOKS NICE. .SPOTTER INFORMATION STATEMENT...
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:59 AM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 13 hr |
Nearby
Wind Advisories in New Mexico, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.